# SDR DALA2018071304466

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OIL CANING EFFECT WAS FOUND AT AFT PRESSURE BULKHEAD BETWEEN BL 0 AND S-5L. OIL CANING AT AFT PRESSURE BULKHEAD BETWEEN BL 0 AND S-5L WAS REPAIRED PER ETI-37-18-420 REV 4 AND ERA 570019-14AD REV ORIGINAL.
